IEEE - Institute of Electrical and Electronics Engineers, Inc. - Probabilistic Self-Organizing Maps for Continuous Data

Author(s): Ezequiel López-Rubio
Sponsor(s): IEEE Computational Intelligence Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2010
Volume: 21
Page Count: 12
Page(s): 1,543 - 1,554
ISSN (Paper): 1045-9227
ISSN (Online): 1941-0093
DOI: 10.1109/TNN.2010.2060208
Regular:

The original self-organizing feature map did not define any probability distribution on the input space. However, the advantages of introducing probabilistic methodologies into self-organizing map... View More

Advertisement